Hello, I need people with lots of exp. to answer this because they know. I’m just going to be straight with this so here it goes. I’ve done 500mg/test E for about 2 or 3 weeks now, I inject into my ass cheek right than left side. I injected right, left, right but for my fourth inject i thought to try my thigh. I play sports and it was hard to play with my ass hurting so i thought thigh would be less pain but I was wrong! The pain was worse. It’s been 4 days after I injected.
My thigh was red and warm and had some inflammation, the red ness yesterday was almost my whole leg kneecap to hip. But only in a strip on my inner part. It’s been painful but the pain has gone down a lot. It’s still a little pain ful but not bad. The redness however has gone down a bit but not much! It’s still red and kinda warm to touch. Someone help me. I need advice. I’ve had hot showers for it. I also take alive to reduce inflammation and pain which has been working.
I just want to know if this has happend to you and what you did to help it please don’t comment about going to the doctors I already know about that but I’m trying to find out what you guys know and think. This IS MY FIRST CYCLE OF INJECTS